# SDR SWIA2020021848674

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE UNDER PANEL 141ALF FWD EDGE, ANGLE ATTACHED TO BACK SIDE FRAME AT FS280.00 BOTTOM (MARKED) INSTALLED "NEW" FLOOR SUPPORT ANGLE FOR FLOOR PANEL 141ALF LOCATED O AFT SIDE OF FRAME AT FS280.00 REF. CRJ700 SRM & BOMBARDIER DRWGS.  COMPLIED WITH SKYWEST TASK.
